Since Hep C can cause low White blood cell counts and liver damage you may want to consult a physician. Seroquel generally should not be taken if you have Liver disease o0r low WBC counts.
I would double check with your doctor before continuing use.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hepatitis C - I have had hep c for almost 7 years now,how bad are the side effects of the interfero?
Updated 10 Mar 2013 • 4 answers
Updated 21 Mar 2015 • 3 answers
My question is about Hepatitis C...I have Hep C, and I have a friend who has it also and she called?
Updated 11 Jan 2017 • 7 answers
Hepatitis C - From what I understand there is no such thing as Hep C being inactive. If you have hep
Updated 13 Jan 2014 • 3 answers
Updated 22 Oct 2013 • 1 answer